On the characteristic polynomial of the information matrix of balanced fractional sm factorial designs of resolution Vp, q

Masahide Kuwada, Ryuei Nishii

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

An explicit expression for the characteristic polynomial of the information matrix for a balanced fractional sm factorial design of resolution Vp, q (in particular, when p = q = s - 1, of resolution V) is obtained by utilizing the decomposition of a multidimensional relationship algebra into its four two-sided ideals. Furthermore, by use of the algebraic structure of the underlying multidimensional relationship, the trace and the determinant of the covariance matrix of the estimates of effects to be interest are derived.

Original languageEnglish
Pages (from-to)101-114
Number of pages14
JournalJournal of Statistical Planning and Inference
Volume18
Issue number1
DOIs
Publication statusPublished - Jan 1988

Fingerprint

Fractional Factorial Design
Information Matrix
Characteristic polynomial
Covariance matrix
Algebra
Polynomials
Decomposition
Algebraic Structure
Determinant
Trace
Decompose
Estimate
Relationships
Factorial design

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this

On the characteristic polynomial of the information matrix of balanced fractional sm factorial designs of resolution Vp, q. / Kuwada, Masahide; Nishii, Ryuei.

In: Journal of Statistical Planning and Inference, Vol. 18, No. 1, 01.1988, p. 101-114.

Research output: Contribution to journalArticle

@article{d26ecd95c8894795b082f630af6b77eb,
title = "On the characteristic polynomial of the information matrix of balanced fractional sm factorial designs of resolution Vp, q",
abstract = "An explicit expression for the characteristic polynomial of the information matrix for a balanced fractional sm factorial design of resolution Vp, q (in particular, when p = q = s - 1, of resolution V) is obtained by utilizing the decomposition of a multidimensional relationship algebra into its four two-sided ideals. Furthermore, by use of the algebraic structure of the underlying multidimensional relationship, the trace and the determinant of the covariance matrix of the estimates of effects to be interest are derived.",
author = "Masahide Kuwada and Ryuei Nishii",
year = "1988",
month = "1",
doi = "10.1016/0378-3758(88)90020-1",
language = "English",
volume = "18",
pages = "101--114",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - On the characteristic polynomial of the information matrix of balanced fractional sm factorial designs of resolution Vp, q

AU - Kuwada, Masahide

AU - Nishii, Ryuei

PY - 1988/1

Y1 - 1988/1

N2 - An explicit expression for the characteristic polynomial of the information matrix for a balanced fractional sm factorial design of resolution Vp, q (in particular, when p = q = s - 1, of resolution V) is obtained by utilizing the decomposition of a multidimensional relationship algebra into its four two-sided ideals. Furthermore, by use of the algebraic structure of the underlying multidimensional relationship, the trace and the determinant of the covariance matrix of the estimates of effects to be interest are derived.

AB - An explicit expression for the characteristic polynomial of the information matrix for a balanced fractional sm factorial design of resolution Vp, q (in particular, when p = q = s - 1, of resolution V) is obtained by utilizing the decomposition of a multidimensional relationship algebra into its four two-sided ideals. Furthermore, by use of the algebraic structure of the underlying multidimensional relationship, the trace and the determinant of the covariance matrix of the estimates of effects to be interest are derived.

UR - http://www.scopus.com/inward/record.url?scp=45549111090&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45549111090&partnerID=8YFLogxK

U2 - 10.1016/0378-3758(88)90020-1

DO - 10.1016/0378-3758(88)90020-1

M3 - Article

AN - SCOPUS:45549111090

VL - 18

SP - 101

EP - 114

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 1

ER -